Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 11

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices
Joel E. Cohen.
Proc. Amer. Math. Soc. 142 (2014), 3665-3674
Abstract, references and article information
Full-text PDF
A note on the Eisenstein elements of prime square level
Debargha Banerjee.
Proc. Amer. Math. Soc. 142 (2014), 3675-3686
Abstract, references and article information
Full-text PDF    
On the log discrepancies in toric Mori contractions
Valery Alexeev and Alexander Borisov.
Proc. Amer. Math. Soc. 142 (2014), 3687-3694
Abstract, references and article information
Full-text PDF    
Simple Virasoro modules induced from codimension one subalgebras of the positive part
Volodymyr Mazorchuk and Emilie Wiesner.
Proc. Amer. Math. Soc. 142 (2014), 3695-3703
Abstract, references and article information
Full-text PDF    
Integral Galois module structure for elementary abelian extensions with a Galois scaffold
Nigel P. Byott and G. Griffith Elder.
Proc. Amer. Math. Soc. 142 (2014), 3705-3712
Abstract, references and article information
Full-text PDF    
A note on reductions of $2$-dimensional crystalline Galois representations
Gerasimos Dousmanis.
Proc. Amer. Math. Soc. 142 (2014), 3713-3729
Abstract, references and article information
Full-text PDF    
On Morse-Bott degenerations with $Crit(𝜋) ≃\mathbb{C}P^{k}$ and Floer homology
Yochay Jerby.
Proc. Amer. Math. Soc. 142 (2014), 3731-3740
Abstract, references and article information
Full-text PDF    
A finite dimensional algebra of the diagram of a knot
Claude Cibils.
Proc. Amer. Math. Soc. 142 (2014), 3741-3746
Abstract, references and article information
Full-text PDF    
Gaps between nonzero Fourier coefficients of cusp forms
Soumya Das and Satadal Ganguly.
Proc. Amer. Math. Soc. 142 (2014), 3747-3755
Abstract, references and article information
Full-text PDF    
Power sets and soluble subgroups
Martin W. Liebeck and Aner Shalev.
Proc. Amer. Math. Soc. 142 (2014), 3757-3760
Abstract, references and article information
Full-text PDF    
Lifts of projective congruence groups, II
Ian Kiming.
Proc. Amer. Math. Soc. 142 (2014), 3761-3770
Abstract, references and article information
Full-text PDF    
Divisibility properties of the Fibonacci entry point
Paul Cubre and Jeremy Rouse.
Proc. Amer. Math. Soc. 142 (2014), 3771-3785
Abstract, references and article information
Full-text PDF    
Supersolvable reflection arrangements
Torsten Hoge and Gerhard Röhrle.
Proc. Amer. Math. Soc. 142 (2014), 3787-3799
Abstract, references and article information
Full-text PDF    
Remarks of global wellposedness of liquid crystal flows and heat flows of harmonic maps in two dimensions
Zhen Lei, Dong Li and Xiaoyi Zhang.
Proc. Amer. Math. Soc. 142 (2014), 3801-3810
Abstract, references and article information
Full-text PDF    
Boundary crossing identities for Brownian motion and some nonlinear ode’s
L. Alili and P. Patie.
Proc. Amer. Math. Soc. 142 (2014), 3811-3824
Abstract, references and article information
Full-text PDF    
A note on approximation properties of the Oseledets splitting
Chao Liang, Gang Liao and Wenxiang Sun.
Proc. Amer. Math. Soc. 142 (2014), 3825-3838
Abstract, references and article information
Full-text PDF    
Dimension free boundedness of Riesz transforms for the Grushin operator
P. K. Sanjay and S. Thangavelu.
Proc. Amer. Math. Soc. 142 (2014), 3839-3851
Abstract, references and article information
Full-text PDF    
Tail algebras of quantum exchangeable random variables
Kenneth J. Dykema and Claus Köstler.
Proc. Amer. Math. Soc. 142 (2014), 3853-3863
Abstract, references and article information
Full-text PDF    
Ahlfors-Beurling conformal invariant and relative capacity of compact sets
Vladimir N. Dubinin and Matti Vuorinen.
Proc. Amer. Math. Soc. 142 (2014), 3865-3879
Abstract, references and article information
Full-text PDF    
On support points of the class $S^{0}(B^{n})$
Sebastian Schleißinger.
Proc. Amer. Math. Soc. 142 (2014), 3881-3887
Abstract, references and article information
Full-text PDF    
Relative reproducing kernel Hilbert spaces
Daniel Alpay, Palle Jorgensen and Dan Volok.
Proc. Amer. Math. Soc. 142 (2014), 3889-3895
Abstract, references and article information
Full-text PDF    
A Fourier restriction theorem based on convolution powers
Xianghong Chen.
Proc. Amer. Math. Soc. 142 (2014), 3897-3901
Abstract, references and article information
Full-text PDF    
A note on trace scaling actions and fundamental groups of C$^{*}$-algebras
Norio Nawata.
Proc. Amer. Math. Soc. 142 (2014), 3903-3908
Abstract, references and article information
Full-text PDF    
On non-pure forms on almost complex manifolds
Richard Hind, Costantino Medori and Adriano Tomassini.
Proc. Amer. Math. Soc. 142 (2014), 3909-3922
Abstract, references and article information
Full-text PDF    
Square functions with general measures
Henri Martikainen and Mihalis Mourgoglou.
Proc. Amer. Math. Soc. 142 (2014), 3923-3931
Abstract, references and article information
Full-text PDF    
Note on Kadets Klee property and Asplund spaces
Petr Hájek and Jarno Talponen.
Proc. Amer. Math. Soc. 142 (2014), 3933-3939
Abstract, references and article information
Full-text PDF    
Approximated by finite-dimensional homomorphisms into simple $C^{*}$-algebras with tracial rank one
Junping Liu and Yifan Zhang.
Proc. Amer. Math. Soc. 142 (2014), 3941-3952
Abstract, references and article information
Full-text PDF    
Asymptotic expansion of the modified Lommel polynomials $h_{n,𝜈}(x)$ and their zeros
K. F. Lee and R. Wong.
Proc. Amer. Math. Soc. 142 (2014), 3953-3964
Abstract, references and article information
Full-text PDF    
Maximal potentials, maximal singular integrals, and the spherical maximal function
Piotr Hajłasz and Zhuomin Liu.
Proc. Amer. Math. Soc. 142 (2014), 3965-3974
Abstract, references and article information
Full-text PDF    
A note on nonnegative quadratic orthogonal bisectional curvature
Yanyan Niu.
Proc. Amer. Math. Soc. 142 (2014), 3975-3979
Abstract, references and article information
Full-text PDF    
Critical metrics of the $L^{2}$-norm of the scalar curvature
Giovanni Catino.
Proc. Amer. Math. Soc. 142 (2014), 3981-3986
Abstract, references and article information
Full-text PDF    
Controlled homotopy equivalences and structure sets of manifolds
Friedrich Hegenbarth and Dušan Repovš.
Proc. Amer. Math. Soc. 142 (2014), 3987-3999
Abstract, references and article information
Full-text PDF    
Heegaard Floer homology of some Mazur type manifolds
Selman Akbulut and Çağri Karakurt.
Proc. Amer. Math. Soc. 142 (2014), 4001-4013
Abstract, references and article information
Full-text PDF    
Homology cobordism and Seifert fibered $3$-manifolds
Tim D. Cochran and Daniel Tanner.
Proc. Amer. Math. Soc. 142 (2014), 4015-4024
Abstract, references and article information
Full-text PDF